A non-m-convex algebra on which operate all entire functions
Annales Polonici Mathematici, Tome 46 (1985) no. 1, pp. 389-394
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_46_1_389_394,
author = {W. \.Zelazko},
title = {A non-m-convex algebra on which operate all entire functions},
journal = {Annales Polonici Mathematici},
pages = {389--394},
year = {1985},
volume = {46},
number = {1},
doi = {10.4064/ap-46-1-389-394},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-46-1-389-394/}
}
TY - JOUR AU - W. Żelazko TI - A non-m-convex algebra on which operate all entire functions JO - Annales Polonici Mathematici PY - 1985 SP - 389 EP - 394 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-46-1-389-394/ DO - 10.4064/ap-46-1-389-394 LA - en ID - 10_4064_ap_46_1_389_394 ER -
W. Żelazko. A non-m-convex algebra on which operate all entire functions. Annales Polonici Mathematici, Tome 46 (1985) no. 1, pp. 389-394. doi: 10.4064/ap-46-1-389-394
Cité par Sources :